Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On scales of equivalent conditions characterizing weighted Stieltjes inequality
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0001-8211-3671
2012 (Russian)In: Doklady Akademii Nauk, ISSN 0869-5652, Vol. 447, no 1, p. 13-14Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 447, no 1, p. 13-14
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-8842Local ID: 764b3d49-4c44-4416-b12f-bda6462bd40eOAI: oai:DiVA.org:ltu-8842DiVA, id: diva2:981780
Note
Validerad; 2012; 20121029 (wall)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://www.maikonline.com/maik/showArticle.do?auid=VAH8R2F8ME

Authority records BETA

Persson, Lars-ErikWall, Peter

Search in DiVA

By author/editor
Persson, Lars-ErikWall, Peter
By organisation
Mathematical Science
In the same journal
Doklady Akademii Nauk
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf